Join Date: Jun 2005
Location: TX, but anticipating one more move
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 1 Post(s)
Did your doc say to take it at night? Some of the SSRIs need to be taken in the morning, they can mess with your sleep. I don't remember if Zoloft is one of them. I took mine in the morning, though.
Zoloft really helped me with my depression, so medication can work, and I felt normal on mine. I felt like it got rid of the negative stuff that was weighing me down, so that I could have my usual energy and interests.
I'm no expert (understatement there), but I wouldn't have thought zoloft would have an effect on your mood one way or another so quickly. But I could be wrong. Maybe start writing down how you feel each day, so you keep good track? Zoloft could be a bad fit for you.
If you don't like the medication approach (or do you just think a different med would work better?), I think there are other ways of dealing with depression that work for some people. But I think that's more of a trial-and-error approach, and I don't know if you feel good enough to do that. But I think whatever way you go, you should give it more time (unless the negatives you mentioned get worse, since sometimes some people have really bad reactions to some of these drugs). That paragraph wasn't a lot of help, I don't think. Sorry.
I think only taking it 2 days, withdrawal wouldn't be an issue. You're still on the taper-up dosage as well.
I'm sorry you're feeling like this. It's a bummer of a time to be feeling bad. Take care.